| Catalog Number |
08104719190 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable aspartate amino transferase and altp gen.2 results for one patient from the cobas c 503 analytical unit.The customer suspected that an interference from the patient¿s medication was causing incorrect results and data flags.The medwatch is for the aspartate amino transferase assay.Refer to the medwatch with a1-patient identifier (b)(6) for the altp gen.2 assay.The initial results had ">kin3" data flags.After the initial results, the customer retested the sample with various dilutions.The customer could not provide specific data but stated all of the results were accompanied by the data flag.The customer retested the patient sample as if it were qc material.The alt result was -7.35 u/l with a data flag.The ast result was 4.07 u/l with a data flag.A new sample was collected from the patient, and the results were the same, with the data flag.No specific data was provided.
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The field service engineer performed a hardware test and precision, which were acceptable.The analyzer alarm trace contained numerous alarms related to sample quality.The investigation is ongoing.
Additional Manufacturer Narrative
The investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.